# SDR DHL2005748517

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL CRACK NOTED FWD OF NR 11 SPOILER HINGE CUT OUT WS 464 AND REAR SPAR.  STOP DRILLED CRACK .250 DIA IAW B727 SRM 51-10-1 FAB FROM 7075 T6 .071 6 3/4" BY 4" PO 900989 IAW B727 SRM 57-30-04 FIG10 DETAIL III.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2 AND MM 51-20-0.  INSTALLED DOUBLER IAW B727 SRM 57-30-04 FIG 10.
